# SDR SWIA2018010345394

- Difficulty date: December 8, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DD6 INTERCOSTAL BETWEEN FS323.363 AND FS338.963 HAS CORROSION. (C-CHECK) RO: 12/31/2018 REPLACED PAX DOOR INTERCOSTAL DD6 BTW FS323.363 - FS338.963 WITH NEW IAW SRM AND REO.
